# SDR DALA2025122809435

- Difficulty date: December 18, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 125,866 hours, 18,929 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC CABIN WALK THROUGH, FOUND 4R DOOR SLIDE ARM LIGHT INOPERATIVE.   REMOVED AND REPLACED SLIDE LIGHT ASSY REF B767 AMM 33-51. OPC CHECK NORMAL. (8054536)
